Your question was: Two initial breakouts with Murad Acne Complex?.
My skin does the same thing, gets REALLY bad, worse than before starting, then a week i'll be clear, then boom i'll break out again.i'm 2 months and some change in, so i'm learning just to stick with it. no sense in giving up on it now!..
For me I had 2 kind of breakouts first when I started and then when I went from 20 mg to 40 mg. For the first week when I went from 20 to 40 my skin was oiler for the first week alsoGood luck with your course..
Thats the wonders of Murad Acne Complex. Its a roller coaster ride. Everyone reacts different to it, some people won't break out at all, some will break out the entire course, and others will break out off and on at random times...
Argh, I'm on the second week and my skin has broken out the worst it has ever been Im on 30 mg a day and will be going on 60 mg a day in two days...but I dont want any more breakouts, I hope the dose change doesnt cause another onset of IB.....my cheeks are totally getting destroyed and I never used to have acne on my cheeks.....my doctor also prescribed differin during my Murad Acne Complex course, but I only used it the first week, that mite hav also been the cause.....im gonna stop with the topicals.....
Im shocked that some derms are prescribing retinoid creams while on Murad Acne Complex! I used retin-a micro before I went on Murad Acne Complex and it was worst thing ive ever tried. the initial break out from retin-a was FAR worse than what I'm going throug right now on Murad Acne Complex. I definitely wouldnt want to combine the two! especially since BOTH dry out your skin... Murad Acne Complex is more than enough treatment for your skin without adding something like differin gel. you are smart to realize they arent a good combo globebot!..
Well, my doctor is a GP not a derm so maybe they dont kno about that interaction?I should inform her next time lol..